Fluctuations of the front in a one dimensional model of $X+Y\to2X$

Type de document :
Article dans une revue
Transactions of the American Mathematical Society, American Mathematical Society, 2009, 361 (11), pp.6165-6189
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00445771
Contributeur : Serena Benassù <>
Soumis le : lundi 11 janvier 2010 - 12:01:24
Dernière modification le : lundi 29 mai 2017 - 14:22:54

Identifiants

  • HAL Id : hal-00445771, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

F. Comets, J. Quastel, A.F. Ramirez. Fluctuations of the front in a one dimensional model of $X+Y\to2X$. Transactions of the American Mathematical Society, American Mathematical Society, 2009, 361 (11), pp.6165-6189. <hal-00445771>

Partager

Métriques

Consultations de la notice

38